| Model Number |
M00518251 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an interject¿ sclerotherapy needle was used in the colon during a colonoscopy procedure performed on (b)(6) 2018.According to the complainant, during the procedure it was impossible to inject any fluid.Reportedly the substance they were trying to inject was sodium chloride.The procedure was completed with another interject¿ sclerotherapy needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.